# SDR ZZDA2012154

- Difficulty date: February 9, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR PAN, CRACKED.  ACCOMPLISHED DOOR PAN DOUBLER AND FILLER REPAIR PER B717 SRM 52-00-00, 52-30-02 AND 51-10-04.  SEE NR 24487.
